New form of contraception would like some advice

Patient

Q: Today i went to my Doctor about my crazy mood swings and severe period pains whilst on my period or even a few days before and she said i cannot have Microgynon pill because of the migraines and flash spots it gave me last time so it wasn't safe nor recommended the only other one she suggested was Zelleta, she told me the only problem is it may cause spotting/spitting or (scanty) periods within the first couple months or absolutely no bleeding at all and to me that was all i personally needed to know. Well i came home and had to research it, i couldn't find nothing but BAD reviews
*Constant heavy periods everyday 2months+
*Worse moods than ever before, including depression
*Cannot have sex because they're even spotting everyday or having a period
*Extreme weight gain and more
Im now anxious and worried about taking Zelleta because i do not want a period everyday for 1month + I'm fine with my everyday 29days 6day period, i enjoy sex and find during a period whether its 'fake (form the pill)' or real my sex drive is extremely decreased; my moods are too bad at the moment that have put me in a lot of bad situations and I already have a BMI of 27.9 which i'm apparently over weight for my age when i see others who are 19 who are extremely overweight and obese so how this is possible i dont know. So i dont exactly want to gain any weight, possibly get depression (again) or have any negative mood swings or anything bad.
I'm suppose to start the pill tomorrow and give it a 3month trial but i'm reconsidering hugely.
And why would my doctor say light spitting/ spotting of periods or none at all when this clearly isn't true ?
Thanks in advance

Symptoms:  N/a
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I am taking Neurorubine - Forte and have experienced lack of eye focus and trembling in the arms ... is this a side a...

Q: I am 20 years old, female, newly(1month) on tri-estarylla. I have always had uneven breast where my left was signific...

Q: I took notheristone back in August and since then, my period has changed its date from when it was. Will my period go...

Q: I recently started taking the pill for the first time. I read online to take it on the first day of bleeding which i ...

Q: Hello. Ive been taking Lo Loestrin Fe for exactly a year to this month now. The first 2 or 3 months i bled a lot, the...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews